# SDR 97ZZZX1675

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 206324004
- Condition: Cracked
- Location: Skid Plate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 8 CRACKS ON RT SKID TUBE RADIATING FROM SKIP-PLATE MOUNTING HOLES.  THIS TUBE WAS MFG 8-14-95.  HAVE FOUND 3 SKID TUBES CRACKED IN THIS MANNER.  ALL TUBES WERE MFG IN AUG '95.  REPLACED TUBES WITH SERVICEABLE TUBES.
